MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM TI VA-LCP CRVD CONDYLAR PLATE/10 HOLE/230MM/LEFT; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM TI VA-LCP CRVD CONDYLAR PLATE/10 HOLE/230MM/LEFT; PLATE, FIXATION, BONE
Model Number 04.124.411
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional device product codes: hwc; jdp.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent a hardware removal and conversion to distal femoral replacement on (b)(6) 2021.The products removed were (1) titanium va variable angle (va) condylar distal femoral plate and (1) broken titanium 4.5 cortex screw.The locking threads on the distal end of the plate appear to have failed (no longer there).The variable angle (va) locking screws were intact and not affected but they were no longer engaged with the plate.The patient was initially implanted on (b)(6) 2021.The surgery was completed successfully.Patient outcome is reported as doing well.This report is for (1) 4.5mm ti va-lcp crvd condylar plate/10 hole/230mm/left.This report is 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The complaint condition can be confirmed during photo investigation.During the investigation, no product design issues, or discrepancies were observed.No manufacturing issues were noted during investigation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Therefore, it has been determined that no corrective and/or preventive action is proposed.Device history lot: part#: 04.124.411, lot#: l970329, release to warehouse date: 07 aug 2018, manufacturer: mezzovico, no ncr's were generated during production.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4.5MM TI VA-LCP CRVD CONDYLAR PLATE/10 HOLE/230MM/LEFT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12033657
Report Number2939274-2021-03085
Device Sequence Number4403215
Product Code HRS
UDI-Device Identifier10886982110947
UDI-Public(01)10886982110947
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K110354
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.124.411
Device Catalogue Number04.124.411
Device Lot NumberL970329
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/28/2021
Supplement Date Received by Manufacturer06/25/2021
Initial Report FDA Received Date06/21/2021
Supplement Report FDA Received Date06/28/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: 4.5 MM CORTEX.; UNK - SCREWS: TRAUMA.
Outcome Attributed to Adverse Event Required Intervention;